Hugs to all!

Discussion in 'The Watercooler' started by susiestar, Aug 26, 2009.

  1. susiestar

    susiestar Roll With It

    I realize that I forgot some birthdays and several of your family members being hurt or ill.

    I was thinking and praying and rattlin' beads but posting is very hard.

    So please understand that I am having the strangest problem - I can see a word, I can see the spelling in my mind. But if I go to write the word something totally different comes out. I also cannot speak well. Not only allergy laryngitis but also I know what I want to say and other words come out of my mouth. Often times the words that come out do a bad job of saying what I want to say.

    Just know that I am here and I am praying with and for you and all your loved ones.
     
  2. ML

    ML Guest

    Thank you susie. I too am praying for you and your family. I hope you feel better soon.
     
  3. flutterby

    flutterby Fly away!

    Susie, have you been to the doctor? That sounds like it could be stroke issues.

    Very worried....
     
  4. susiestar

    susiestar Roll With It

    flutterby, the docs say they think I need to go up on one medication and take Keppra out of the equation totally. They added Keppra to see if it would help make the lyrica work better. It is driving me nuts. I am now on the 2nd day with-o it and finally can type. I have to do a LOT of proofreading and editing.

    I will ask about that, but this is all listed as side effects from Keppra according to my pharmacist (who is awesome).

    Thanks.
     
  5. Wiped Out

    Wiped Out Well-Known Member Staff Member

    Susie,
    Keeping you in my daily prayers. Take good care of you. Hugs.
     
  6. lovemysons

    lovemysons Well-Known Member

    Susie,
    You are ALWAYS such a sweetheart even when you are struggling yourself, still thinking of others.

    I'm saying a prayer for you right now.
    Love ya,
    Tammy
     
  7. ThreeShadows

    ThreeShadows Quid me anxia?

    Glad to hear that it likely is not a stroke but a side effect of medication. Stroke was the first thing I thought of.

    How is your family doing with husband having lost his job?

    HUGS Susie!
     
Loading...